A 32-year-old female asked:
Son's been having painful urination. dr. hasn't called back w/ urine analysis which was done some time ago. home strip showed ph. on med for adhd.
1 doctor answer • 11 doctors weighed in
Child Psychiatry 44 years experience
Probably unrelated: You don't say what medication your son is taking, but stimulants are not commonly associated with painful urination, nor are the nonstimulants such as strattera (atomoxetine) or intuniv. If he's been on the medication for more than a few weeks, it's highly unlikely that the medications are related. Sorry the doctor has not called; perhaps call the office and see if you can get results--or take him back in.
5k viewsReviewed >2 years ago
Last updated Jun 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.